MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422040
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that the subject coil got stuck and detached in the microcatheter hub.There were no clinical consequences to the patient due to the reported event.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Based on the information currently available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6621013
Report Number3008881809-2017-00174
Device Sequence Number16321738
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public(01)04546540675842(17)181130(10)18702641
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberM0035422040
Device Catalogue NumberM0035422040
Device Lot Number18702641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1